The Complexity of Eliminating Dominated Strategies
This paper deals with the computational complexity of some yes /no problems associated with sequential elimination of strategies using three domination relations: strong domination (strict inequalities), weak domination (weak inequalities), and domination (the asymmetric part of weak domination). Classification of various problems as polynomial or NP-complete seems to suggest that strong domination is a simple notion, whereas weak domination and domination are complicated ones.
(This abstract was borrowed from another version of this item.)
|Date of creation:||Sep 1989|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- D. B. Bernheim, 2010.
"Rationalizable Strategic Behavior,"
Levine's Working Paper Archive
661465000000000381, David K. Levine.
- Gilboa, Itzhak & Zemel, Eitan, 1989.
"Nash and correlated equilibria: Some complexity considerations,"
Games and Economic Behavior,
Elsevier, vol. 1(1), pages 80-93, March.
- Itzhak Gilboa & Eitan Zemel, 1988. "Nash and Correlated Equilibria: Some Complexity Considerations," Discussion Papers 777, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Itzhak Gilboa & Eitan Zemel, 1989. "Nash and Correlated Equilibria: Some Complexity Considerations," Post-Print hal-00753241, HAL.
- Pearce, David G, 1984. "Rationalizable Strategic Behavior and the Problem of Perfection," Econometrica, Econometric Society, vol. 52(4), pages 1029-1050, July.
- Ehud Kalai & Eitan Zemel, 1988. "On The Order of Eliminating Dominated Strategies," Discussion Papers 789, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Itzhak Gilboa, 1988.
"The Complexity of Computing Best-Response Automata in Repeated Games,"
- Gilboa, Itzhak, 1988. "The complexity of computing best-response automata in repeated games," Journal of Economic Theory, Elsevier, vol. 45(2), pages 342-352, August.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:853. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.